# SDR HEEA088377

- Difficulty date: July 18, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N4253S
- Make and model: Skrsky S76A
- Aircraft serial: 760035
- Aircraft time: 19,456 hours
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 7001840903
- Part serial: 84051229
- Condition: Interference
- Location: Wx Radar Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR TRANSCEIVER, TROUBLESHOOTING INTERFERENCE. REPAIRED.
